# SDR CA990311014

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 3012290
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON THE EXHAUST DUCT BY THE INBOARD FLANGE EAR.  NOT IN SEAM OR WELD AREA, JUST OUTSIDE OF SEAM STITCH WELD.
